MathSciNet Relay Station
MathSciNet bibliographic data
MR2573193 14J60 (14D20)
Vallès, Jean Fibrés vectoriels de rang deux sur $\Bbb P^2$ provenant d'un revêtement double. (French) [Rank-two vector bundles over $\Bbb P^2$ arising from a double covering] Ann. Inst. Fourier (Grenoble) 59 (2009), no. 5, 1897–1916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement